Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 16 found articles
 
 
  Exact solutions of a causal viscous FRW cosmology within the Israel–Stewart theory through factorization
 
 
Title: Exact solutions of a causal viscous FRW cosmology within the Israel–Stewart theory through factorization
Author: Belinchón, José Antonio
Cornejo-Pérez, Octavio
Cruz, Norman
Appeared in: General relativity and gravitation
Paging: Volume 54 () nr. 1 pages xx
Year: 2022-01-20
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands